# SDR SWIA2018110645248

- Difficulty date: October 21, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 39,700 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AT FS562 TO FS589 CORRODED. (C-CHECK) RO: 11/02/2018 REMOVED AND REPLACED THE RT FLOOR SILL AT FS562.00 TO FS621.00. IAW REO.
